Hutchinson's Equation with finite delay and Prime Numbers Theorem

Hutchinson's Equation with finite delay and Prime Numbers Theorem

Revista de Matemáticas de la Universidad del Atlántico



Bibliographic data

Journal Title: Revista de Matemáticas de la Universidad del Atlántico
First author: Miguel Vivas Cortez
Other Authors: Dan Solano
Palabras clave:
Traslated Keywords:
Language: Spanish
Get full text: http://investigaciones.uniatlantico.edu.co/revistas/index.php/MATUA/article/view/2024
Resource type: Journal Article
Source: Revista de Matemáticas de la Universidad del Atlántico; Vol 5, No 1 (Year 2018).
Publisher: Universidad del Atlántico
Usage rights: Otros Se autoriza la reproducción total o parcial de los trabajos publicados en la Revista, citando la fuente para propósitos educativos o científicos. Para propósitos comerciales deberá obtenerse permiso.
Categories: Physical/Engineering Sciences --> Mathematics
Physical/Engineering Sciences --> Mathematics, Applied
Social Sciences/Humanities --> Education --AMP-- Educational Research

Statistical data

  • Views
  • Consultations
  • Citation style
  • Share
  • Export record
  • Favourites